Solvability of differential operators II: semisimple Lie groups

F. D. Battesti, A. H. Dooley

Research output: Contribution to journalArticle

Cite this

Battesti, F. D., & Dooley, A. H. (1986). Solvability of differential operators II: semisimple Lie groups.

Solvability of differential operators II : semisimple Lie groups. / Battesti, F. D. ; Dooley, A. H.

In: Proceedings of the Centre for Mathematical Analysis, Vol. 14, 1986, p. 85-94.

Research output: Contribution to journalArticle

@article{eeaea3f2b2d34984a5be3726c3633664,
title = "Solvability of differential operators II: semisimple Lie groups",
author = "Battesti, {F. D.} and Dooley, {A. H.}",
year = "1986",
language = "English",
volume = "14",
pages = "85--94",
journal = "Proceedings of the Centre for Mathematical Analysis",
issn = "1328-5068",

}

TY - JOUR

T1 - Solvability of differential operators II

T2 - Proceedings of the Centre for Mathematical Analysis

AU - Battesti,F. D.

AU - Dooley,A. H.

PY - 1986

Y1 - 1986

UR - http://maths-old.anu.edu.au/research.publications/proceedings/

M3 - Article

VL - 14

SP - 85

EP - 94

JO - Proceedings of the Centre for Mathematical Analysis

JF - Proceedings of the Centre for Mathematical Analysis

SN - 1328-5068

ER -